# SDR AALA20160519002

- Difficulty date: May 14, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323
- Aircraft serial: 33541
- Aircraft time: 10,028 hours, 1,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Departed
- Location: Rt Flaperon
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING DEPLANING A PAX INFORMED THE FLIGHT CREW THAT AN OBJECT HAD LIBERATED FROM THE FLAPERON SEAL OF THE RT WING DURING FLIGHT.  INSPECTED WING & CONFIRMED THE RT INBD UPPER FLAPERON SEAL WAS MISSING.  INSTALLED NEW SEAL IAW AMM 27-11-14.
